# SDR J7SA20161215001

- Difficulty date: December 15, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N532FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20154
- Aircraft time: 9,389 hours, 5,779 cycles
- Engine: Hnywl AS90711A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Seal
- Condition: Failed
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIR TURNBACK DUE TO "R BLEED LEAK" CAS MESSAGE. RAN EMERGENCY CHECKLIST AND TURNED BACK TO AIRFIELD. LANDED WITHOUT INCIDENT.  REPLACED BOTH SEALS AND BOTH V BAND CLAMPS ON RT INTERMEDIATE VALVE. LEAK AND OPS CHECKED GOOD.
